# SDR DHL2006752505

- Difficulty date: January 2, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND NR 110760; TOP FLANGE OF FRAME AT BS 520 STR 26R HAS MISDRILLED HOLE.  FOUND PREVIOUSLY INSTALLED REPAIR DOUBLER DAMAGED. REMOVED ANGLE AT FRAME BS 520 STR 26R IAW B727 SRM 51-30-2 FABBED FROM 7075-T6 .063 SIZE 2" X 7" PO 9002827 IAW B727 SRM 51-40-3 FIG 1 AND SRM 53-10-2 FIG 8 TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2 INSTALLED ANGLE IAW B727 SRM 51-40-30FIG1
